# SDR 2008UALA03782

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,882 hours, 11,162 cycles
- Engine: Pwa PW4060
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT IN CONTROL COLUMN.  FLIGHT DIVERTED.
